advertisement
Question
Posted by: Beautiful | 2007/07/27

Nur Esterate: Desperate for advise

I have been on Nur-Esterate for 7 years and I stopped the injection. I have been on my periods for the past 2 months (very fustrating), went to see a gynae and she prescribed premarin 1.25 Oestrogen to stop the bleeding, I have been taking it for 13 days and the bleeding has not stopped. Please advise if I should continue to use premarin and if there is a light contraception that I can use to regulate my cycle (I am trying to have a baby as well). Any advise would be appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could use a pill like Biphasil to try to stop the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2015/06/15

how long does it take for the nur-esterate injection to get into your system?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement